# SDR SIM2008F00026

- Difficulty date: September 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4125 CREW REPORTED DURING TAKEOFF SMOKE ODOR IN COCKPIT. ACFT REMOVED FROM SERVICE. REMOVED AND REPLACED NR 2 AIR CYCLE MACHINE IAW AMM 21-51-03. ACFT RETURNED TO SERVICE. (K)
